How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr David Your Own Question
Dr David
Dr David, Doctor
Category: OB GYN
Satisfied Customers: 42272
Experience:  Experienced physican trained in ob-gyn and oncology
Type Your OB GYN Question Here...
Dr David is online now
A new question is answered every 9 seconds

Bloating and nausea. Have been treating and intestinal

Customer Question

bloating and nausea. Have been treating for GERD and intestinal bacteria, just to learn that it might be from the Pill. Also was hoping to combat my symptoms of tiredness, low libido and weight gain, but cannot take other hormones while on The Pill. Suggestions?
JA: The Gynecologist will need to help you with this. Is there anything else important you think the Gynecologist should know?
Customer: Also need some method of birth control. I am 49 and have been taking the pill for about 20 years
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 5 months ago.
Category: OB GYN
Expert:  Dr David replied 5 months ago.
This is Dr. Davidsome birth control pills can cause more side effects than might need another brand of birth control pill or a lower level pill like LoLoestrinyou might benefit from regular exercise and consulting a nutritionist to help you count your calories to see if cutting down your calories can help you stop your weight gainyou should get your thyroid hormone levels checked as well. low thyroid hormone levels can cause fatigue and weight gain.weight gain can cause more estrogen in your system and can cause low libidoat age 49, you most likely are having decline of your estrogen levels or early menopause causing weight gain and low libido. you might eventually want to go on hormone replacement therapy and after menopause you won't need to be on the pill if your ovaries are not producing eggs might have to go off of the pill to get your estrogen and FSH and LH levels checked to see where in the menopause process you are at. you might be early in menopauselet me know if you have questions.